# SDR QXEA2011071900510

- Difficulty date: July 17, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - SEAT RAIL NR13 HAS CORROSION AT STA X404.000.  REMOVED CORROSION ON SEAT RAIL NR13 IAW SRM 51-21-00-00-02.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-884.  ALODINED AFFECTED AREA IAW SRM 51-21-10.
